# SDR CNQ3200903

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ3918C
- Aircraft: N307RX
- Make and model: Cessna 750
- Aircraft serial: 7500107
- Aircraft time: 4,053 hours, 2,856 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug
- Part number: AN8146J
- Condition: Undertorqued
- Location: Hyd System
- Part time: 4,053 hours, 2,856 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT LOST "B HYD PRESSURE IN FLIGHT AS THE RESULT OF HYD FLUID LOSS. FOUND FLUID TO BE LEAKING FROM PN AN814-6J PLUG, O-RING NAS1612-6 (REF. IPC 29-20-00, FIG.1001, PAGE 1, ITEM 17.) PLUG WAS FOUND TO BE AT LESS THAN SPECIFIED TORQUE.  THIS PLUG IS INSTALLED ON PN 6707005-7 MANIFOLD ASSY-RUDDER STANDBY (REF.IPC 29-20-00, FIG. 1001, PAGE 1, ITEM 1.) O-RING WAS REPLACED, FILTERS CHECKED FOR DEBRIS, SYSTEM BLED AND OPERATIONALLY CHECKED. ACFT WAS RETURNED TO SERVICE.
